Lenman, J.W. (2017) Reasons without humans. Analysis, 77 (3). pp. 586-595. ISSN 0003-2638
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2017 Oxford University Press. This is an author produced version of a paper subsequently published in Analysis. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Arts and Humanities (Sheffield) > Department of Philosophy (Sheffield) |
Depositing User: | Symplectic Sheffield |
Date Deposited: | 02 Jun 2017 13:02 |
Last Modified: | 16 Oct 2019 00:38 |
Published Version: | https://doi.org/10.1093/analys/anx071 |
Status: | Published |
Publisher: | Oxford University Press |
Refereed: | Yes |
Identification Number: | 10.1093/analys/anx071 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:116980 |